Arkansas, 2014Ice Storm in Arkansas, February 11 to 12, 2014
February 11 to 12, 2014 · NWS JAN · 2 events in 2 counties and zones
A series of complex weather systems affected the ArkLaMiss on February 11-12, 2014. A strong cold front moved through during the late afternoon to evening hours of February 9th, dropping temperatures from the mid to upper 60s into the mid 30s in the northwest Delta to mid 40s along I-20 corridor to mid 50s in the southeast late Sunday night.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of complex weather systems affected the ArkLaMiss on February 11-12, 2014. A strong cold front moved through during the late afternoon to evening hours of February 9th, dropping temperatures from the mid to upper 60s into the mid 30s in the northwest Delta to mid 40s along I-20 corridor to mid 50s in the southeast late Sunday night. Strong 1036mb surface high pressure continued to build into the northern and central Great Plains, aiding in northerly surface winds and colder air moving into the region. Temperatures by the evening of February 10th had fallen to near freezing in the ArkLaMiss Delta to mid 30s in the Interstate 20 corridor to low 40s in the far southeast. As temperatures continued to fall, the first upper disturbance began to moisten the atmosphere to bring potential for freezing precipitation mainly along and north of the Interstate 20 corridor.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Feb 11, 4:25 AM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Feb 11, 4:25 AM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
425 AM CST TUE FEB 11 2014
...WINTER WEATHER POTENTIAL TO CONTINUE FOR PORTIONS OF THE
ARKLAMISS THROUGH WEDNESDAY...
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...BACK EDGE OF FIRST
ROUND OF PRECIP FROM SE AR DOWN TO SW LA AT THE MOMENT. PRECIP
CONTINUES TO LIGHTEN AND IT LOOKS AS THOUGH THE HIGHER EXPECTED QPF
MAY BE A BIT IN JEOPARDY. BASED ON RADAR TRENDS AND MODEL QPF...WILL
LOWER ICE ACCUM GRIDS. A LULL IN THE PRECIP LOOKS TO OCCUR THROUGH
MID DAY BEFORE NEXT WAVE ENTERS REGION LATE IN THE AFTERNOON. MOST
AREAS THAT WILL HAVE EXPERIENCED SOME WINTRY PRECIP EARLIER IN THE
DAY WILL HAVE WARMED JUST A BIT ABOVE FREEZING...SO MAJORITY OF
WHAT COMES IN WILL BE IN FORM OF RAIN. THE EXCEPTION LOOKS TO BE
OVER SE AR WHERE SOME LIGHT ICING WILL OCCUR WITH TEMPS HOVERING
AROUND FREEZING.
AS SURFACE LOW DEEPENS ON ITS APPROACH TO THE FL COAST
TONIGHT...MODELS INDICATE WARMING IN THE COLUMN AND ALL RAIN TO
OCCUR SE OF A JONESVILLE LA...YAZOO CITY...WEST POINT MS LINE. AREAS
WEST OF THERE WILL HAVE SOME FORM OF WINTRY PRECIP...MAINLY FREEZING
RAIN AND SLEET. A WINTER STORM WARNING HAS ALREADY BEEN ISSUED FOR
PORTIONS OF NORTHEAST LA/WEST CENTRAL MS. THAT AREA WILL NEED TO BE
EVALUATED FURTHER WITH NEW DATA AND MAY NEED TO BE EXPANDED FURTHER
NE INTO MS.
DIGGING WAVE DIVING INTO THE REAR OF PRECIPITATION BY WEDNESDAY
MORNING WILL RAPIDLY COOL THE COLUMN AND ALLOW FOR THE PRECIPITATION
TO CHANGE TO SNOW BEFORE ENDING BY EARLY EVENING WEDNESDAY OVER
AREAS PRIMARILY NORTH OF I20. /26/
.LONG TERM...THURSDAY INTO THE START OF NEXT WEEK...THE LONG TERM
PORTION OF THE FORECAST STILL THANKFULLY LOOKING WARMER AND
RELATIVELY UNEXCITING. UPPER LEVEL FLOW IN OUR GENERAL VICINITY AND
ALONG OUR LATITUDE SHOULD TREND QUICKLY TO ZONAL FOR THE END OF THE
WORK WEEK AND REMAIN SO THROUGH THE REMAINDER OF THE LONG TERM
PERIOD. THE RENEWED EAST PACIFIC JET SLAMMING ENERGY INTO THE
PACIFIC NORTHWEST IS QUITE A CHANGE FROM THE BULK OF THE WINTER THUS
FAR AND WILL BE KEEPING ARCTIC AIR BOTTLED UP FURTHER NORTH.
REGARDLESS...A COLD FRONT STILL LOOKS TO COME THROUGH FRIDAY AND
PERHAPS BRING SOME LIGHT RAIN TO NORTHERN ZONES AS WELL AS KEEPING
TEMPERATURES FROM GETTING MUCH ABOVE SEASONAL NORMS TILL THE
WEEKEND. FOR NOW I HAVE KEPT OFFICIAL RAIN MENTION FOR FRIDAY OUT OF
THE FORECAST...BUT THOSE WITH OUTDOOR PLANS ALONG AND NORTH OF THE
HIGHWAY 82 CORRIDOR ON FRIDAY SHOULD KEEP ABREAST OF THE LATEST
FORECAST.
BY THE WEEKEND SOUTHERLY FLOW RETURNS AND SHOULD PREDOMINATE THROUGH
AROUND TUESDAY WHEN ANOTHER FROPA WITH MARGINAL SIGNIFICANT PRECIP
POTENTIAL OCCURS. TEMPERATURES THIS WEEKEND WILL REALLY BE TRENDING
ABOVE NORMAL IN WIDESPREAD FASHION. OPERATIONAL GFS-BASED MAX
GUIDANCE LOOKED PRETTY GOOD WITH BOTH TEMPS AND POPS THROUGH THE
LONG TERM PERIOD AND ONLY MINOR ADJUSTMENTS MADE. /BB/
&&
.AVIATION...FREEZING RAIN POTENTIAL TO CONTINUE IN AREAS MAINLY
ALONG AND NORTH OF I-20 THIS MORNING. SITES ALONG I-20 SUCH AS
HKS/JAN/MEI WILL SEE MARGINAL SURFACE ICING POTENTIAL...MAINLY
BETWEEN 12 AND 15 UTC. WIDESPREAD LIGHT TO MODERATE PRECIP WILL
FORTUNATELY BE PULLING EAST OF THE REGION THROUGH THE MORNING HOURS
AND WITH TEMPERATURES GRADUALLY WARMING LATE THIS MORNING WE
ANTICIPATE MINIMAL SURFACE ICING POTENTIAL AT ALL SITES FROM 18Z
THROUGH 00Z. WIDESPREAD MVFR TO IFR FLIGHTS DUE MAINLY TO CEILINGS
RESTRICTIONS WILL SLOWLY IMPROVE TO VFR THROUGH EARLY AFTERNOON FROM
WEST TO EAST. ANTICIPATE MORE PRECIP AND LIMITED FLIGHT CATS COMING
IN FROM THE WEST FOR TONIGHT WITH FREEZING RAIN POTENTIAL TONIGHT
MAINLY LIMITED TO SITES SUCH AS GLH/TVR/GWO. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 35 33 38 26 / 97 100 75 18
MERIDIAN 36 37 44 28 / 97 100 99 36
VICKSBURG 33 31 35 26 / 100 100 55 7
HATTIESBURG 40 39 48 30 / 96 100 56 20
NATCHEZ 33 33 37 26 / 100 100 46 4
GREENVILLE 33 28 34 25 / 57 79 56 7
GREENWOOD 35 30 34 23 / 58 83 74 15
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR MSZ027>033-
035>039-042.
WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR MSZ040-041.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ018-
019-025-026-034-043>053.
LA...WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR LAZ007>009-015-
016-023.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ024-
025.
AR...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ074-
075.
&&
26/BBHazardous weather outlook, Feb 11, 6:36 AM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
636 AM CST TUE FEB 11 2014
ARZ074-075-LAZ024-025-MSZ018-019-025>030-032-034>036-042-047-
121245-
ASHLEY-CHICOT-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-WASHINGTON-HUMPHREYS-
HOLMES-YAZOO-WARREN-
636 AM CST TUE FEB 11 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
ICE ACCUMULATION
RISK...LIMITED
TIMING...TODAY THROUGH TONIGHT
ICING POTENTIAL WILL DECREASE FROM WEST TO EAST THIS MORNING AS
PRECIPITATION DECREASES. TEMPERATURES ACROSS THESE AREAS WILL WARM AT
LEAST A LITTLE ABOVE FREEZING BY THE AFTERNOON AND MELT MUCH OF THE
ACCUMULATED ICE. HOWEVER...EXPECT MORE PRECIPITATION TO COME IN FROM
THE WEST TONIGHT AND BRING ADDITIONAL POTENTIAL FOR A WINTRY
MIX...MAINLY FREEZING RAIN. ADDITIONAL FREEZING RAIN ACCUMULATIONS
TODAY WILL BE LESS THAN 5 HUNDREDTHS OF AN INCH BUT TONIGHT A FEW
TENTHS OF AN INCH OF ACCUMULATION WILL BE POSSIBLE.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
TEMPORARILY SLICK BRIDGES AND OVERPASSES WILL BE POSSIBLE DUE TO A
COMBINATION OF SNOW AND ICE FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS
OF NORTHEAST LOUISIANA...PORTIONS OF CENTRAL MISSISSIPPI...PORTIONS
OF WEST CENTRAL MISSISSIPPI...AND ALL OF NORTH CENTRAL MISSISSIPPI ON
WEDNESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.
MSZ031-033-037>039-043>046-048>053-121245-
LOWNDES-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
636 AM CST TUE FEB 11 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
AND SOUTHWEST MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
ICE ACCUMULATION
RISK...LIMITED
TIMING...TODAY
FLOODING
RISK...LIMITED
TIMING...TONIGHT
ICING POTENTIAL WILL DECREASE FROM WEST TO EAST THIS MORNING AS
PRECIPITATION DECREASES. TEMPERATURES ACROSS THESE AREAS WILL WARM AT
LEAST A LITTLE ABOVE FREEZING BY THE AFTERNOON AND MELT MUCH OF THE
ACCUMULATED ICE. HOWEVER...EXPECT MORE PRECIPITATION TO COME IN FROM
THE WEST TONIGHT...BUT THIS TIME JUST IN THE FORM OF RAIN AS
TEMPERATURES WILL STAY AT LEAST A LITTLE ABOVE FREEZING. ADDITIONAL
FREEZING RAIN ACCUMULATIONS TODAY WILL BE LESS THAN 5 HUNDREDTHS OF
AN INCH BUT TONIGHT RAINFALL UP TO AN INCH AND CAPABLE OF MINOR
FLOODING ISSUES WILL BE POSSIBLE.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
TEMPORARILY SLICK BRIDGES AND OVERPASSES WILL BE POSSIBLE DUE TO A
COMBINATION OF SNOW AND ICE FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS
OF NORTHEAST LOUISIANA...PORTIONS OF CENTRAL MISSISSIPPI...PORTIONS
OF WEST CENTRAL MISSISSIPPI...AND ALL OF NORTH CENTRAL MISSISSIPPI ON
WEDNESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.
LAZ007>009-015-016-023-MSZ040-041-121245-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-ISSAQUENA-SHARKEY-
636 AM CST TUE FEB 11 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND WEST CENTRAL MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
ICE ACCUMULATION
RISK...ELEVATED
TIMING...MAINLY TONIGHT
ICING POTENTIAL WILL DECREASE FROM WEST TO EAST THIS MORNING AS
PRECIPITATION DECREASES. TEMPERATURES ACROSS THESE AREAS WILL WARM AT
LEAST A LITTLE ABOVE FREEZING BY THE AFTERNOON AND MELT MUCH OF THE
ACCUMULATED ICE. HOWEVER...EXPECT MORE PRECIPITATION TO COME IN FROM
THE WEST TONIGHT AND BRING ADDITIONAL POTENTIAL FOR A WINTRY
MIX...MAINLY FREEZING RAIN. ADDITIONAL FREEZING RAIN ACCUMULATIONS
TODAY WILL BE LESS THAN 5 HUNDREDTHS OF AN INCH BUT TONIGHT ICE
ACCUMULATIONS OF AT LEAST A QUARTER OF AN INCH WILL BE POSSIBLE.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
TEMPORARILY SLICK BRIDGES AND OVERPASSES WILL BE POSSIBLE DUE TO A
COMBINATION OF SNOW AND ICE FOR EXTREME SOUTHEAST ARKANSAS...PORTIONS
OF NORTHEAST LOUISIANA...PORTIONS OF CENTRAL MISSISSIPPI...PORTIONS
OF WEST CENTRAL MISSISSIPPI...AND ALL OF NORTH CENTRAL MISSISSIPPI ON
WEDNESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.
LAZ026-MSZ054>066-072>074-121245-
CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
636 AM CST TUE FEB 11 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
FLOODING
RISK...LIMITED
TIMING...TONIGHT
RAINFALL WILL DECREASE FROM WEST TO EAST THIS MORNING BUT EXPECT
MORE RAIN TONIGHT. TONIGHT RAINFALL AMOUNTS UP TO AN INCH AND
CAPABLE OF MINOR FLOODING ISSUES WILL BE POSSIBLE.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.
50
&&
...HAZARD LEGEND...
*ICE ACCUMULATION*
EXTREME...ROADS IMPASSABLE AND WIDESPREAD POWER OUTAGES LIKELY.
HIGH...DANGEROUS TRAVEL CONDITIONS AND NUMEROUS POWER OUTAGES
POSSIBLE.
ELEVATED...DIFFICULT TRAVEL CONDITIONS AND SPORADIC POWER OUTAGES
POSSIBLE.
LIMITED...LIGHT ICING OF BRIDGES AND OVERPASSES.
*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
HIGH...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
...ADDITIONAL URLS FOR WINTER WEATHER ISSUES...
WPC DAY 1 THROUGH 3 WINTER THREATS...
WWW.HPC.NCEP.NOAA.GOV/WWD/WINTER_WX.SHTML
WPC WINTER IMPACT DISCUSSION...
WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML
...ADDITIONAL URLS FOR FLOODING ISSUES...
LOWER MISSISSIPPI RIVER RFC HOME PAGE...
WWW.SRH.NOAA.GOV/LMRFC/
NWS SIGNIFICANT RIVER FLOOD OUTLOOK...
WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
WPC EXCESSIVE RAINFALL DISCUSSION...
WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
WPC DAY 1 THROUGH 7 QPF...
WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
WPC QPF DISCUSSION...
WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML
NWS JAN OBSERVED PRECIPITATION IMAGES...
WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Feb 11, 6:39 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
639 AM CST TUE FEB 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM FREEZING RAIN CARROLLTON 33.50N 89.92W
02/11/2014 E0.08 INCH CARROLL MS DEPT OF HIGHWAYS
REPORTS OF ICED OVER ROADS AND BRIDGES.
&&
DCOXLocal storm report, Feb 11, 6:42 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
642 AM CST TUE FEB 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FREEZING RAIN COLUMBUS 33.51N 88.40W
02/11/2014 E0.10 INCH LOWNDES MS DEPT OF HIGHWAYS
REPORTS OF ICE ON ROADS AND BRIDGES.
&&
DCOXLocal storm report, Feb 11, 6:48 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 AM CST TUE FEB 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM FREEZING RAIN CLEVELAND 33.74N 90.73W
02/11/2014 E0.10 INCH BOLIVAR MS DEPT OF HIGHWAYS
REPORTS OF ICE ON ROADS AND BRIDGES IN BOLIVAR COUNTY.
&&
DCOXLocal storm report, Feb 11, 6:50 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 AM CST TUE FEB 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM FREEZING RAIN 5 N RULEVILLE 33.80N 90.55W
02/11/2014 E0.10 INCH SUNFLOWER MS DEPT OF HIGHWAYS
REPORTS OF ICE ON BRIDGES IN NORTHERN SUNFLOWER COUNTY
&&
DCOXLocal storm report, Feb 11, 6:52 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 AM CST TUE FEB 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM FREEZING RAIN GRENADA 33.78N 89.81W
02/11/2014 E0.07 INCH GRENADA MS DEPT OF HIGHWAYS
REPORTS OF ROADS AND BRIDGES ICING OVER.
&&
DCOXLocal storm report, Feb 11, 6:55 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
655 AM CST TUE FEB 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FREEZING RAIN EUPORA 33.54N 89.28W
02/11/2014 E0.10 INCH WEBSTER MS DEPT OF HIGHWAYS
REPORTS OF ICING ON ROADS AND BRIDGES.
&&
DCOXIce Storm, Chicot
- When
- February 11, 7:00 AM CST to February 12, 7:00 AM CST
- Where
- Chicot forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 33.267, -91.294 (the zone’s center; the record gives no point)
Up to two inches of snow and sleet fell across mainly northern portions of the county.
Ice Storm, Ashley
- When
- February 11, 7:00 AM CST to February 12, 7:00 AM CST
- Where
- Ashley forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 33.191, -91.768 (the zone’s center; the record gives no point)
Up to two inches of snow and sleet fell, mainly across central portions of the county.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Texas, February 11, 20143 deaths · 1 injured · 9 events
- Avalanche in Oregon, February 11, 20142 deaths · 2 injured · 1 event
- Winter Storm in South Carolina, February 11 to 13, 20142 deaths · 10 events
- Ice Storm and Winter Storm in Georgia, February 11 to 13, 20141 death · 75 events
- Winter Storm in North Carolina, February 11 to 13, 20141 death · 6 injured · 9 events
- Ice Storm in Mississippi, February 11 to 12, 2014$50,000 · 9 events
- Ice Storm and Hail in Louisiana, February 11 to 12, 2014$30,000 · 0.75 in hail · 7 events
- Ice Storm and Winter Storm in Alabama, February 11 to 13, 201425 events
- Winter Storm and Winter Weather in North Carolina, February 11, 201420 events
- Winter Weather in Texas, February 11 to 12, 201419 events
- Avalanche and Heavy Snow in Washington, February 11 to 12, 20142 injured · 2 events
- Winter Storm in Louisiana, February 11 to 12, 201416 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 493633, 493634.